ANNUAL GENERAL AND SCIENTIFIC MEETING OF THE GHANA ASSOCIATION FOR THE STUDY OF LIVER AND DIGESTIVE DISEASES (GASLIDD, CAPE COAST 2017)

THEME: THE BURDEN OF LIVER AND GASTROINTESTINAL MALIGNANCIES IN GHANA: THE ROLE OF THE GI PRACTITIONER

SEPTEMBER 1-2, 2017, ELMINA BEACH RESORT, CAPE COAST

CONFERENCE WORKSHOP

DAY 1: FRIDAY	, 1 ST SEPTEMBER, 2017: PROF. TAE	BIRI/ DR. (MRS)	AFIHENE
TIME	EVENT	DURATION	FACILITATOR(S)
08:00 - 08:30am	Registration		
08:30 - 09:30am	Abstract presentations (Accra, Cape Coast, Kumasi and Tamale Divisions)	1 hour (15mins each)	
09:30-10:00am	Colorectal cancer: Tips and lessons	30 mins Dr Adu Aryee	
10:00-11:30 am	Opening ceremony	1hour 30mins	
11:30-12:00	Snack break	30mins	
12:00-1:00pm	SYMPOSIUM 1 (HEALTHLINE)		
	DRS.ASARE-OFFE	I/KNNKRUMA	
12:00-12:20pm	Hepatocellular carcinoma		Prof.Wendy Spearman
12:20-12:40pm	Interventional radiology and GI malignancies in Ghana: lessons and Tips Dr. Benjamin Sarkodie Dabo		
Panel discussion	10minutes		
12:50-1:00pm	Pharmaceutical presentation		
1:00-1:40pm	Lunch time		45mins
1:40:00-3:10pm	SYMPOSIUM		
1 40 2 05	DRS ANSUMANA BOCK	ARIE/EILEEN M	
1:40-2:05pm	Gut Microbiome : Role in disease including GI cancers		Prof. ReidAlly
2:05-2:30pm	Keeping the Cirrhotic Alive		Prof. Mark Sonderup
2:30-2:55pm	Case presentation		Dr. Yaw Awuku
15minutes	Panel discussion		

3:10-5:30am	SYMPOSIUM 2 (ASTRA ZENECA) DR. RICHARD ANTHONY/ <mark>DR DALLY</mark>	
3:10-3:35pm	H. pylori infection: Tips and GI cancer risk	Dr.Timothy Archampong
3:35-4:00pm	GERD: Any cancer association	Ken Tachi
4:00-4:25	Paediatric gastroenterology in Ghana: Past, Present and future	Drs. Taiba Afaa/Nicholas Adjei
4:25-4:40pm	Panel discussion	All facilitators
4:40-4:50pm	Astra Zeneca talk	

DAY 2 SEPTEMBER 2	SYMPOSIUM 3 (ROCHE) DRS. DUDUYEMI/ ET	TWIRE/AKAKPO
8:00-8:30 am	Registration	
8:30-9:00	Rudiments of liver biopsy interpretation	Prof. O. S. Ojo
	Slot for presentation/Parma ad	
	Roche Talk	
10:00am -4:00pm	EASL post graduate course (SPECIAL SESSION)	

The Gastroenterology Foundation of South Africa & Ghana Association for the Study of Liver and Digestive Diseases (GASLIDD)

Saturday 2 September 2017: Cape Coast, Ghana

Best of EASL

Timing	Topic	Speaker
10.00 - 10.15am	Opening	Dr Chris Kassianides EASL speaker
CHAIR		
10.15 - 10.35	Approach to the patient with jaundice – practical management	EASL speaker
10.35 - 10.55	Non-alcoholic fatty liver – new developments	EASL speaker
10.55 - 11.15	Autoimmune and cholestatic liver disease –	EASL speaker
	new developments	
11.15 - 11.35	Panel discussion	All
10.35 - 10.50	Coffee break	
CHAIR		
10.50 - 11.10	Hepatitis B: EASL guideline and new strategies for cure	EASL speaker
11.10 - 11.30	Hepatitis C: EASL guideline and new options	EASL speaker
11.30 - 11.50	Hepatitis C: therapeutic options in Africa	Prof.Mark Sonderup
11.50 - 12.10	Case presentation and discussion	Dr Ken Tachi

12.10 - 12.30	Panel discussion	All
12.30 - 13.30	Lunch	
CHAIR: DR.YAW		
ASANTE AWUKU/		
	Acute-on-chronic liver failure: a new disease	EASL speaker
13.30 - 13.50	entity?	
13.50 - 14.10	Complications of liver cirrhosis	EASL speaker
14.10 - 14.30	Liver Transplantation in Ghana: Are we ready?	Dr. Asare Offei
14.30-15.00	Case presentation	Dr.Adwoa Adjei
15.00 - 15.30	Panel discussion	All
15.30 - 15.45	Meeting wrap-up	Dr CHRIS Kassianides EASL speaker
16.00 - 18:00	AGSM meeting	All GASLIDD members